# SDR DALA2022083005823

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2381839) DURING INSPECTION FOUND CORROSION LEVEL 2 ON FLOOR BEAM STA 947.5 AT RBL 50 AND RBL 52, AT PASSENGER COMPARTMENT W2. FLOOR BEAM STA. 947.5 AT RBL 50 AND RBL 52 WAS REPAIRED PER. B-737-800 SRM 53-70-51-2R REPAIR 5.
